MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS INCORPORATED STEALTH; CATHETER, PERIPHERAL, ATHERECTOMY

CARDIOVASCULAR SYSTEMS INCORPORATED STEALTH; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number PRD-SC30-MICRO
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during preparation the driveshaft proximal to the crown of the stealth 360 peripheral orbital atherectomy device (oad) was loose and the oad was not used.The issue was found after removing the oad from the package.The oad did not enter the anatomy.The oad was replaced to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.Device analysis identified found the distal tip of the saline sheath to be separated but still on the driveshaft.
 
Additional Manufacturer Narrative
A visual inspection and functional testing were performed on the returned device.A saline sheath tip separation was observed on the returned oad.Production record and corrective and preventative actions (capa) reviews were performed.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot-specific issue.Based on the reported information and the observations from the returned analysis, the investigation determined that the saline sheath tip separation appears to be related to a potential product quality issue.Analysis determined that the oad driveshaft was not damaged as reported in complaint details.However, the distal saline sheath tip is detached and floating freely on the driveshaft.Therefore, abbott initiated further investigation and will continue to focus on the investigation to address any product variation related to this issue.

Brand Name
STEALTH
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS INCORPORATED
1225 old highway 8 nw
st. paul MN 55112
Manufacturer (Section G)
CARDIOVASCULAR SYSTEMS INCORPORATED
14740 kirby dr
houston TX 77047
Manufacturer Contact
alyssa mickelson
1225 old highway 8 nw
st. paul, MN 55112
6517562718
MDR Report Key25473991
Report Number3004742232-2026-00142
Device Sequence Number18748568
Product Code MCW
UDI-Device Identifier10850000491264
UDI-Public(01)10850000491264(17)271130(10)592054-1
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K220568
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPRD-SC30-MICRO
Device Catalogue Number7-10059-01
Device Lot Number592054-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown